# SDR 2004UALA00764

- Difficulty date: August 8, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO DENTS AT STA 393 AND STR 16L. CUT-OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER.
